Ask Health Experts and Get Answers to Your Health Question ASAP
The maximum of ibuprofen is 800 mg per dose or 3200 mg per day. It can cause stomach upset, heartburn, and nausea. What you took isn't a critical overdose. Just be sure to eat something and drink lots of water. Don't take any more for at least 8 hours.
Advil Cold and Sinus has 30 mg pseudoephedrine hydrochloride (i.e. Sudafed) as the other active ingredient. It helps with nasal congestion.
Please let me know if you have questions.